This article is cited in 1 scientific paper (total in 1 paper)
Brief Communications
On the numerical ranges of a family of commuting operators
A. M. Gomilko a , G. V. Radzievskii b a Institute of Hydromechanics of NAS of Ukraine
b Institute of Mathematics, Ukrainian National Academy of Sciences
Received: 25.06.1997
Citation:
A. M. Gomilko, G. V. Radzievskii, “On the numerical ranges of a family of commuting operators”, Mat. Zametki , 62 :5 (1997), 787–791 ; Math. Notes , 62 :5 (1997), 659–663
Linking options:
https://www.mathnet.ru/eng/mzm1665 https://doi.org/10.4213/mzm1665 https://www.mathnet.ru/eng/mzm/v62/i5/p787
2
CITATIONS
2
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 388 Full-text PDF : 226 References: 51 First page: 1